Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach, chest pain, diarrhea. Pancreatitis. Gall bladder removed. Taken IM Morphine. MRCP shows stones in bile duct. Suggestions?

Hi, I had pancreatits in december 2012 while i was pregnant with my daughter, i was in and out of hospital with similar pain. Once my daughter was born it started to happen again and i ended up in having my gallbladder removed. 2 weeks after the gallbladder was removed i had the severe pain in my right upper quad and all the way around to my back plus vomiting a grey substance. This went on for 5 days and having 4/5 attacks a day the only thing taking the pain away was IM morphine and i was also given anti sickness jags. I had an MRCP which showed i have 1 stone or 2 stuck in my common bile duct, i had an emergancy ERCP which didn't show any stones but they made a cut so that if i have any more stones etc they should just pass. They said i was a high risk of internal bleeding because of the cut made. I was fine after the ERCP but about 10 hours after it it was like something moved inside me (right upper quad) then it happend again a few hours past then i started getting spasms. I have other sympotoms pain in stomouch, chest pain, and diarrhea. Please help!!! thanks
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, xpittbullx1990x,
You mentioned that the MRCP had shown retained stone or stones in the
common bile duct , yet at ERCP they did not find any . Either the stones
moved back up or dropped down after they made a cut into the duct.
Usually bleeding occurs during or right after the procedure although
delayed bleeding can happen with activity. It is possible the spasms could
indicate movement of the retained stone and they would be dropping into
the intestine and eventually passed in the stool. Diarrhea may be related
to the slightly excess bile that is released into the intestine after the
procedure , which can be normal and should not last long. If you have
increasing abdominal pain, fever,chills, feeling faint etc , you should get in
touch with the doctor as soon as possible to find out if there is any delayed
continued bleeding.
In any event you need to be closely observed .
I wish you the very best.
Answered: Thu, 25 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor